MAUDE Adverse Event Report: GYRUS ACMI L.P. NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI L.P. NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH; HYSTEROSCOPE (AND ACCESSORIES)
Model Number EMRS-26B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.There were no additional findings.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
The customer reported to olympus that the non-cf resectoscope metal brown beak sheath had the ceramic at the end crack.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was manufactured in april 2022, but the specific date is unknown.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the damage that occurred was likely due to user mishandling.However, due to limited information provided, the potential cause of the complaint could not be conclusively determined.The event can be detected/prevented by following the instructions for use which state: "study this manual and other labeling thoroughly for safe handling, storage and usage, including instructions for all generators and accessories.Failure to properly follow the instructions, warnings, and cautions may lead to serious surgical consequences or injury to the patient.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments, or allow them to be struck by other objects." "do not use an instrument that fails to meet the criteria stated in the labeling or that has been damaged.Damage may result in the loss of the entire ceramic tip or fragments of the ceramic tip.If there is evidence of charring, burn spots, chips or cracks in the ceramic tip or surrounding area, do not use." olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 3011050570.

Brand Name
NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18334126
Report Number1519132-2023-00021
Device Sequence Number12865884
Product Code HIH
UDI-Device Identifier00821925001992
UDI-Public00821925001992
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEMRS-26B
Device Lot NumberDE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/20/2023
06/20/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/10/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown